Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

$19.38

Category: Tag:

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

Is Discontinued By Manufacturer‏:‎Yes
Product Dimensions‏:‎0.27 x 0.36 x 0.03 inches; 3.2 Ounces
Item model number‏:‎48152
Date First Available‏:‎August 1, 2019
Manufacturer‏:‎Motrin
ASIN‏:‎B001GAOHIY
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎Yes
Product Dimensions‏:‎0.27 x 0.36 x 0.03 inches; 3.2 Ounces
Item model number‏:‎48152
Date First Available‏:‎August 1, 2019
Manufacturer‏:‎Motrin
ASIN‏:‎B001GAOHIY
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
Take one today and get long-lasting pain relief with Motrin IB tablets

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.”

Your email address will not be published.